Alert archive / California / Wind Advisories in 2009
Wind Advisory 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Jan 11, 2009, 12:17 PM PST. It took effect at Jan 11, 2009, 10:00 PM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2009, 12:17 PM PST (20:17 UTC)
- In effect from
- Jan 11, 2009, 10:00 PM PST
- Expired
- Jan 13, 2009, 12:00 AM PST
- In force
- 26 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 112017 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1217 PM PST SUN JAN 11 2009 ...STRONG AND GUSTY OFFSHORE WINDS WILL IMPACT THE NORTH AND EAST BAY HILLS THIS EVENING... .HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE NORTH AND EAST BAY. CAZ507-120430- /O.NEW.KMTR.WI.Y.0001.090112T0600Z-090113T0400Z/ NORTH BAY MOUNTAINS- 1217 PM PST SUN JAN 11 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM PST MONDAY. .HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE NORTH BAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ511-120430- /O.NEW.KMTR.WI.Y.0001.090112T0600Z-090112T2300Z/ EAST BAY HILLS AND DIABLO RANGE- 1217 PM PST SUN JAN 11 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PST MONDAY. .HIGH PRESSURE RIDGING OVER THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE EAST BAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS76 KMTR 120422 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 822 PM PST SUN JAN 11 2009 ...STRONG AND GUSTY OFFSHORE WINDS WILL IMPACT THE NORTH AND EAST BAY HILLS THIS EVENING... .HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE NORTH AND EAST BAY. CAZ507-121230- /O.CON.KMTR.WI.Y.0001.090112T0600Z-090113T0400Z/ NORTH BAY MOUNTAINS- 822 PM PST SUN JAN 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING UNTIL 8 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING UNTIL 8 PM PST MONDAY. .HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE NORTH BAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ511-121230- /O.CON.KMTR.WI.Y.0001.090112T0600Z-090112T2300Z/ EAST BAY HILLS AND DIABLO RANGE- 822 PM PST SUN JAN 11 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING UNTIL 3 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM PST THIS EVENING UNTIL 3 PM PST MONDAY. .HIGH PRESSURE OVER THE PACIFIC NORTHWEST AND THE GREAT BASIN WILL RESULT IN STRONG AND GUSTY NORTH TO NORTHEASTERLY WINDS ACROSS THE MOUNTAINS OF THE EAST BAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMTR 121220 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 420 AM PST MON JAN 12 2009 CAZ507-122300- /O.CON.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/ NORTH BAY MOUNTAINS- 420 AM PST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY... WINDS IN THE NORTH BAY MOUNTAINS WERE GUSTING AS HIGH AS 45 MPH EARLY ON MONDAY MORNING. NORTHEAST WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY THROUGH THE DAY AND INTO EARLY EVENING WITH GUSTS OF 50 MPH LIKELY AT ELEVATIONS ABOVE 1000 FEET. WINDS WILL GRADUALLY DIMINISH THROUGH THE EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ511-122300- /O.CON.KMTR.WI.Y.0001.000000T0000Z-090112T2300Z/ EAST BAY HILLS AND DIABLO RANGE- 420 AM PST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON FOR ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY HILLS... WINDS IN THE EAST BAY HILLS WERE GUSTING AS HIGH AS 50 MPH EARLY ON MONDAY MORNING. NORTHEAST WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY THROUGH EARLY AFTERNOON WITH GUSTS OF 50 MPH LIKELY TO CONTINUE AT ELEVATIONS ABOVE 1000 FEET. WINDS WILL GRADUALLY DIMINISH LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DYKEMA
000 WWUS76 KMTR 122236 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 236 PM PST MON JAN 12 2009 CAZ511-130400- /O.EXT.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/ EAST BAY HILLS AND DIABLO RANGE- 236 PM PST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR ELEVATIONS ABOVE 1000 FEET IN THE EAST BAY HILLS... WINDS IN THE EAST BAY HILLS WERE CONTINUING TO BE GUSTY AT MID-AFTERNOON WITH REPORTED HIGHER WIND SPEEDS OF 30 TO 35 MPH. HOWEVER...LOCALIZED AND CHANNELED WINDS ARE STILL EXPECTED TO BE AT OR ABOVE 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING FOR ELEVATIONS ABOVE 1000 FEET. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY 8 PM THIS EVENING ALTHOUGH PERSISTING IN DIRECTION FROM THE NORTHEAST DURING THE NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ507-130400- /O.CON.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/ NORTH BAY MOUNTAINS- 236 PM PST MON JAN 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING FOR ELEVATIONS ABOVE 1000 FEET IN THE NORTH BAY AREA... WINDS IN THE NORTH BAY MOUNTAINS WERE CONTINUING TO BE GUSTY AT MID-AFTERNOON WITH REPORTED HIGHER WIND SPEEDS OF 35 TO 40 MPH. HOWEVER...LOCALIZED AND CHANNELED WINDS ARE STILL EXPECTED TO BE AT OR ABOVE 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING FOR ELEVATIONS ABOVE 1000 FEET. WINDS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY 8 PM THIS EVENING ALTHOUGH PERSISTING IN DIRECTION FROM THE NORTHEAST DURING THE NIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GUDGEL
000 WWUS76 KMTR 130354 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 754 PM PST MON JAN 12 2009 CAZ511-130500- /O.EXP.KMTR.WI.Y.0001.000000T0000Z-090113T0400Z/ EAST BAY HILLS AND DIABLO RANGE- 754 PM PST MON JAN 12 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... WINDS OVER THE EAST BAY HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ CAZ507-130800- /O.EXT.KMTR.WI.Y.0001.000000T0000Z-090113T0800Z/ NORTH BAY MOUNTAINS- 754 PM PST MON JAN 12 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... WINDS ACROSS THE NORTH BAY CONTINUE TO EXCEED ADVISORY CRITERIA. SUSTAINED WINDS OF 38 MPH WITH GUSTS TO 54 MPH HAVE BEEN REPORTED IN THE NORTH BAY HILLS. THEREFORE THE WIND ADVISORY WAS EXTENDED UNTIL MIDNIGHT PST TONIGHT. A WIND ADVISORY MEANS THAT WIND GUSTS OF AT LEAST 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMTR 130751 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1151 PM PST MON JAN 12 2009 CAZ507-130900- /O.EXP.KMTR.WI.Y.0001.000000T0000Z-090113T0800Z/ NORTH BAY MOUNTAINS- 1151 PM PST MON JAN 12 2009 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT. GUSTY NORTH WINDS HAVE PEAKED AND WILL SLOWLY DECREASE OVERNIGHT. A FEW GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE EARLY MORNING HOURS BUT THE OVERALL TREND WILL BE FOR DECREASING WINDS THROUGH SUNRISE TUESDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Jan 11, 9:55 AM PST, 2 hours 22 minutes earlier.
Area forecast discussion, Jan 11, 9:55 AM PST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
955 AM PST SUN JAN 11 2009
UPDATED AVIATION DISCUSSION
.DISCUSSION...AS OF 8:40 AM PST MONDAY...TEMPERATURES DROPPED
SIGNIFICANTLY OVERNIGHT WITH LOWS REACHING WELL BELOW FREEZING IN
THE NORTH BAY VALLEYS AND AT OR AROUND FREEZING IN THE EAST BAY
VALLEYS. LATEST OBSERVATIONS SHOW MANY LOCATIONS AROUND THE REGION
CONTINUE TO COOL THIS MORNING REACHING THEIR OVERNIGHT LOWS JUST
THIS PAST HOUR. NEEDLESS TO SAY TODAY HAS STARTED OFF RATHER COLD
HOWEVER A WARM UP IS EXPECTED WITH TEMPERATURES REACHING INTO THE 60S
TO MID 70S BY THIS AFTERNOON.
FIRST VISIBLE SATELLITE IMAGERY REVEALS MOSTLY CLEAR SKIES OVER THE
DISTRICT. THE FORMATION OF PATCHY FOG REMAINS POSSIBLE THIS MORNING
BUT WILL LIKELY BE VERY SHALLOW AND WILL BURN OFF RATHER QUICKLY AS
THE SUN RISES HIGHER IN THE SKY. WINDS REMAIN EXTREMELY LIGHT WITH
A SLIGHT OFFSHORE COMPONENT. WINDS ARE PROGGED TO PICK UP SLIGHTLY
THIS AFTERNOON AND VEER INCREASINGLY OFFSHORE.
FORECAST REMAINS ON TRACK...NO UPDATES REQUIRED.
FROM PREVIOUS DISCUSSION...HIGH TEMPERATURES TODAY ARE SOMEWHAT
DIFFICULT TO PREDICT. MANY PLACES WILL START OUT COOLER AND OFFSHORE
FLOW HAS DIMINISHED SINCE YESTERDAY...TWO FACTORS WHICH POINT TOWARDS
A COOLER DAY. HOWEVER...MODELS INDICATE THAT OFFSHORE FLOW WILL BEGIN
TO STRENGTHEN TODAY AND THE FORT ORD PROFILER SHOWS THAT THE AIRMASS
ALOFT HAS WARMED SINCE YESTERDAY AT THIS TIME. NAM MOS GUIDANCE
INDICATES SEVERAL DEGREES OF WARMING TODAY...WHICH IS PROBABLY
UNREALISTIC GIVEN CURRENT CONDITIONS. SO HAVE FOLLOWED THE MORE
CONSERVATIVE WARMING TREND OF JUST A FEW DEGREES INDICATED BY GFS MOS
GUIDANCE.
OFFSHORE FLOW IS FORECAST TO INCREASE TONIGHT AS HIGH PRESSURE BUILDS
STRONGLY OVER NEVADA. BY 12Z MONDAY THE OFFSHORE GRADIENT FROM WMC
TO SFO IS FORECAST TO INCREASE TO ABOUT 12 MB AND BOTH THE NAM AND
GFS RAMP UP 925 MB NE WINDS INTO THE 30 TO 40 KNOT RANGE ACROSS
MUCH OF THE SF BAY AREA. CURRENT INDICATIONS ARE THAT WINDS WILL
COME CLOSE TO ADVISORY LEVELS IN THE HILLS TONIGHT AND MONDAY...AND
WILL NEED TO EVALUATE THE NEED FOR AN ADVISORY WHEN THE 12Z MODEL
DATA ARRIVES. IN ADDITION TO WINDY CONDITIONS IN THE HILLS...LOCALLY
BREEZY CONDITIONS WILL DEVELOP NEAR SEA LEVEL LATE TONIGHT AND
ESPECIALLY ON MONDAY WHEN THE NOCTURNAL INVERSION BREAKS. STRONGEST
LOW LEVEL WINDS WILL OCCUR NEAR THE DELTA AND BELOW COASTAL
CANYONS WHERE GUSTS TO 30 MPH ARE LIKELY ON MONDAY. WINDS WILL BEGIN
TO EASE ON MONDAY NIGHT...AND ESPECIALLY ON TUESDAY...AS THE GREAT
BASIN HIGH WEAKENS.
STRONGER OFFSHORE FLOW ON MONDAY WILL CONTRIBUTE TO WARMER
TEMPERATURES THAT DAY. IN ADDITION...THE AIRMASS ALOFT IS FORECAST
TO WARM FURTHER. IN FACT...BOTH THE NAM AND GFS WARM 850 MB TEMPS
FROM ABOUT 16 DEG C TODAY TO NEARLY 19 DEG C ON MONDAY. 70S WILL BE
COMMON ON MONDAY. A FEW RECORD HIGHS MAY BE SET TODAY...BUT RECORDS
WILL PROBABLY FALL MORE EASILY ON MONDAY.
STRONGER WINDS OVER THE NEXT 24 HOURS WILL PUT AN END TO FOG...AT
LEAST A DAY OR TWO. BUT AS WINDS EASE...FOG WILL REDEVELOP AND BY
MIDWEEK WE SHOULD SEE PATCHY FOG RETURN TO THE NORTH AND EAST BAY
VALLEYS. OFFSHORE FLOW IS FORECAST TO REMAIN LIGHT FOR THE REMAINDER
OF THE WEEK AND THIS WILL ALLOW FOG TO BECOME MORE WIDESPREAD IN
THE NORTH AND EAST BAY DURING THE SECOND HALF OF THE WEEK. FOG WILL
BECOME MORE PERSISTENT AS WELL...AND WILL CLEAR LATER EACH DAY. THE
RESULT WILL BE MUCH COOLER TEMPERATURES IN PLACES LIKE NAPA...SAN
RAFAEL...AND CONCORD DURING THE SECOND HALF OF THE WEEK. ELSEWHERE...
TEMPERATURES WILL TREND MORE GRADUALLY LOWER DURING THE SECOND HALF
OF THE WEEK AS THE UPPER RIDGE BEGINS TO WEAKEN.
THE MEDIUM RANGE MODELS HAVE LATELY BEEN INDICATING THAT THE
PERSISTENT WEST COAST RIDGE WILL SHIFT EAST AND WEAKEN ENOUGH BY THE
EARLY PART OF NEXT WEEK TO ALLOW THE WESTERLIES TO BREAK THROUGH A
BIT AND PERHAPS PUT AN END TO OUR LONG PERIOD OF DRY WEATHER. BUT THE
LATEST MODEL RUNS SHOW VERY LITTLE PROMISE OF ANY SIGNIFICANT RAIN
THROUGH JANUARY 20. AND...THE 00Z ECWMF INDICATES THAT RIDGING MAY
RE-AMPLIFY AFTER A WEAK AND DRY TROUGH MOVES THROUGH ON THE 20TH. THE
UPSHOT IS THAT THERE IS NO COMPELLING EVIDENCE YET OF A PATTERN
CHANGE ANYTIME SOON.
&&
.AVIATION...AS OF 9:55 AM PST SUNDAY...HIGH PRESSURE AT THE SURFACE
OVER THE GREAT BASIN WITH LOWER PRESSURE JUST OFF THE COAST
CONTINUES TO SUPPORT OFFSHORE WINDS OVER THE SAN FRANCISCO BAY AND
MONTEREY BAY AREAS. WINDS GENERALLY LIGHT ALTHOUGH SOME CHANNELING
LOCALLY INCREASING WIND SPEEDS AND CAUSING LOW-LEVEL TURBULENCE
BELOW PASSES. HIGH PRESSURE ALOFT WITH ITS SUBSIDENCE MAINTAINING A
DRY AIR MASS. WITH THE AIR MASS DRY HAVE ONLY PUSHED LOCAL AND
TEMPORARY IFR VISIBILITIES VICINITY OF KSTS AFT 08Z OTHERWISE CAVU
CONDITIONS TO PREVAIL FOR THE FORECAST AREA. FOR KSFO AND VICINITY...
NORTHEAST WIND FLOW WITH SPEEDS BELOW 10KTS FOR THE DAY WITH ONLY A
BRIEF SWITCH TO LIGHT NORTHWEST WIND AFT 00Z BEFORE BECOMING
LIGHT/VARIABLE BY 05Z.
&&
.CLIMATOLOGY...
RECORD HIGH TEMPERATURES FOR SUNDAY JAN 11TH...
CITY: FORECAST RECORD YEAR
HIGH HIGH OF RECORD
---------------------------------------------------
NAPA 67 76 1924
OAKLAND CITY 69 68 1983
SFO AIRPORT 64 69 1959
SF CITY 66 66 1966
SAN JOSE 70 69 1959
SAN RAFAEL 62 69 1953
SANTA ROSA 68 74 1962
KING CITY 77 86 1915
SALINAS 76 77 1996
SANTA CRUZ 70 74 1996
RECORD HIGH TEMPERATURES FOR MONDAY JAN 12TH...
CITY: FORECAST RECORD YEAR
HIGH HIGH OF RECORD
---------------------------------------------------
NAPA 68 74 1924
OAKLAND CITY 70 65 1980
SFO AIRPORT 66 68 1980
SF CITY 67 67 1948
SAN JOSE 73 71 1948
SAN RAFAEL 66 68 1948
SANTA ROSA 73 66 1967
KING CITY 76 89 1915
SALINAS 76 76 1983
SANTA CRUZ 72 79 1983
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...PT ARENA TO PT PIEDRAS BLANCAS 20-60 NM OFFSHORE.
&&
PUBLIC/CLIMO: CW/DYKEMA
AVIATION/MARINE: GUDGEL
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Jan 11, 5:18 AM PST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 518 AM PST SUN JAN 11 2009 CAZ507-511-121400- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 518 AM PST SUN JAN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS. .DAY ONE...SUNDAY AND SUNDAY NIGHT NORTHEAST WINDS WILL INCREASE IN THE HILLS OF THE NORTH AND EAST BAY ON SUNDAY NIGHT. WIND GUSTS OF 40 MPH OR LOCALLY HIGHER ARE POSSIBLE IN THE HILLS OVERNIGHT. A WIND ADVISORY MAY BE NEEDED FOR ELEVATIONS ABOVE 1000 FEET TONIGHT AND MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY LOCALLY WINDY CONDITIONS WILL CONTINUE IN THE HILLS THROUGH MONDAY. WIND GUSTS AS HIGH AS 40 MPH...OR LOCALLY HIGHER...ARE POSSIBLE IN THE NORTH AND EAST BAY HILLS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. DYKEMA
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.